Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I just used the tablets of dexona and practin for my weight gain. Now I want to stop this because there is red pimples on the face. And this makes my face not smooth. So,please give me some suggestion how to stop these tablets? Is there any loss of my weight if I suddenly stop these?

1 Doctor Answered
After taking advise of allopathic Dr. you can stop the medicine. But you can not suddenly stop it. With the advice of allopathic. Dr. you can tapper the dose than stop.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.